Write a review

Dysport - Absolutely NEVER NEVER EVER AGAIN - Los Angeles, CA

I am a first time user and my Doctor recommended...

I am a first time user and my Doctor recommended Dysport. About a week after my injections, my eyes are swollen and now my eye bags are more prominent and on top of that darker color. I look 10 years older from wanting to have frown lines treated. Then 2-3 days ago, I am starting to have blurred vision. I am absolutely certain that the toxin have affected my eyes. Unless you are willing to risk your eyes, do not go for Dysport.

Was this review helpful? 1 other found this helpful

Comments (16)

Sort by

I will get results from my MRI in the next few days. With any luck, the Dysport is the cause of my vision problems. Meanwhile, I thank you for your posts. Seems like a huge price to pay in order to look a few years younger.
  • Reply
Had Dysport mid December my eyes still look glossy, tired and "weep" vision is still "foggy" but sounds like the other person after about 5 months or so had improvement. My skin still looks rough. I have full on crows feet now and creases on each side of my mouth and "smoker" type wrinkles. forehead looks awful as well. I have spent quite a bit changing my hair, makeup, skin care, facials, etc. to improve my face :( "time will tell" I guess.
  • Reply
Hi! I am hoping to hear from more folks who have/had double vision or blurry vision after dysport. I've been going through such a difficult time. My eye doctor had me have an MRI today to make sure the vision disturbances are not coming from my brain. You go to a doctor for a cosmetic procedure and 12 days later you are having an MRI of your brain. I never would have imagined... If others will weigh in on how long their blurry/double vision lasted after dysport to the eye area, I'd greatly appreciate it. Thank you!
  • Reply
I am pleased to tell you that my vision has improved, not 100% but its much better. I had my shots last September and my vision started to improve by Feb.
  • Reply
No worries, keep your chin up!
  • Reply
Sorry my last question seemed rude. I am sorry about your vision I almost lost my vision 6 yrs ago to lasik and finally got to an okay point but now my eyes are struggling again. I was more positive with the lasik but I am so unwell and this forum really scares me. Thanks for responding.
  • Reply
No I am saying that my vision have changed. The tightness on the forehead is gone, I don't look as tired but the dark circles stayed.
  • Reply
Thanks "swollen eyes" what you are saying is everything went back to normal except now you have dark circles that you can cover with concealer??? Take Care.
  • Reply
Created a "review" it should be posted tomorrow I put a before and 2 after pix. Keeping my fingers crossed :)
  • Reply
Hang in there!!! Since I could not do a thing about the dark circles, I am refocusing and working out more at gym. I am staying with what I could control....occasionally I glance at the mirror when I work out and see the dark circles...but it is not going to stop me!!!! Keep your chin up, tell your friends to stay off Dysport!!!!!
  • Reply
Depressed had Dysport mid December looked pretty good for a week or so then all of a sudden my skin was saggy. Apples in cheeks gone, jaw line more pronounced, supper saggy skin especially around my eyes. People look at me funny and ask if I am "tired" I have never had anyone ask if I was tired even on 2 hrs of sleep. The brightness in my smile is gone. Eyes droop down at corners, right eye squints more than the left also, both eyes are closed more and major bags. I have been keeping skin hydrated with good face cream. Changed glasses, hair, makeup and skin care and still look really CRAPPY and OLD I am 36 and feel awful when I look at pix from a couple months ago. My face would light up, looked healthy, wide eyed, etc. SO SAD!!!! Has anyone ever recovered fully from the same situation if so how long did it take. Feels like my face gets worse not better :( I do go and see the Dr. on Monday but really what are they going to do....look at me and say sorry just hang in there 4-6 months. I have soooo many NEW WRINKLES only had one next to mouth and 3 faint ones. How would new wrinkles go away after 6 months??? Sounds like non-sense Does Microcurrent work for the muscle tone?? Paid over $600 to make myself look like crap and 10 yrs old yeah me :( My eyes have been feeling really strange too I have to squint often or rub them. NEVER, NEVER USE DYSPORT.
  • Reply
Hi there, I am so sorry to hear about your situation. There isn't much you or your doctor can do now. I did it in September and my forehead started to loose the 'tight' feeling in December. My vision is still a bit blurry. Like I posted before, my vision was stable for 20 years. I hope more people can see this post because it is NOT worth your vision over Dysport. I did not have injections under my eyes at all, just between my brows at one spot!
  • Reply
I feel really bad to hear you had this awful situation happen to you too. My eyes have been closing up and a big bag under my last line has formed,vision is now a little foggy and have to clean the corners of my eyes often. My eyes feel kind of weierd and I have to squint most of the time which makes things worse. You are a couple months out any improvements????? Did they say the eye situation gets better or "maybe" it will??? When I did research on side effects before I went. I could not find these sites anywhere until I googled "why do I look old after Dysport?" I had a bad feeling before the appointment should have listened to it :(
  • Reply
I am seeing small improvements, my bags are not as pronounced but it is darker in color. My vision is also slightly better
  • Reply
Thank you, I did not have injections under the eyes. Just the vertical frown line between my brows. I really believe that Dysport 'travels' further from the intended spot. My vision had not change for 20 Years and I had eye exam every year. All of a sudden I have blurred vision. I will be discussing with my Dr. again today.
  • Reply

Hi swollen, 

I'm so so sorry. This sounds very painful not only physically, but emotionally. Did you get the injections under your eye? Often times the community and some of the Dr's on the site do not think that is always a good idea in case of complications. You might want to also check out the forum post, Side Effects of Dysport. Hopefully you will find some support there. Please keep us updated. 

Thank you ,

-Britt

  • Reply